# SDR VNAA202401050023

- Difficulty date: November 24, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121376
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON RIB LEADING EDGE SS57.16 AT LH WING.   RIB LEADING EDGE SS57.16 AT LH WING WAS REPAIRED PER REO 690-57-41-240. REV.--
